# SDR SWIA202054755

- Difficulty date: October 31, 2020
- Submitted: December 28, 2020
- Operation: Air carrier
- Aircraft: N754EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10173
- Aircraft time: 36,032 hours, 26,347 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Panel
- Condition: Chafed
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PANEL 684 BB IS CHAFFED AROUND HINGE FAIRING CONTACT.  C-CHECK RO 12/24/2020.  RECIEVED NEW SERVICEABLE PANEL 684BB, SEE CONTINUATION FOR WORK PERFORMED.  REF CAMP 21674491 FOR INSTALL OF PANEL.
